The Annals of Mathematical Statistics

Abstracts of Papers

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 26, Number 1 (1955), 150-162.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728610

Digital Object Identifier
doi:10.1214/aoms/1177728610

JSTOR
links.jstor.org

Citation

Abstracts of Papers. Ann. Math. Statist. 26 (1955), no. 1, 150--162. doi:10.1214/aoms/1177728610. https://projecteuclid.org/euclid.aoms/1177728610


Export citation